| Model Number |
1009-00 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the blades on the lemaitre valvulotome cut the vein up inside.The patient was doing fine after the procedure.
Additional Manufacturer Narrative
We have received the device for evaluation and found that the centering hoop was not properly aligned against its retainer slot, which allowed one of the blades to remain exposed after retracting the hoops.The assembly process includes manual manipulation of each blade by the operator.Operator errors are possible due to the manual nature of the adjustments.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.A corrective and preventive action (capa) has been opened to address this issue.